Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 434621, 7 pages
http://dx.doi.org/10.1155/2014/434621
Research Article

Stability Analysis of a Class of Higher Order Difference Equations

1Department of Mathematics, Shanghai Normal University, Shanghai 200234, China
2Department of Mathematics, Qufu Normal University, Qufu 273165, China

Received 31 March 2014; Accepted 6 May 2014; Published 28 May 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Yuanyuan Liu and Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal, Difference Equations and Inequalities. Theory, Methods, and Applications, vol. 228 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2nd edition, 2000. View at MathSciNet
  2. S. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 1995.
  3. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Y. T. Leung, J. N. Xu, and W. S. Tsui, “Nonlinear delay difference equations for housing dynamics assuming heterogeneous backward-looking expectations,” Applied Mathematics and Mechanics, vol. 28, no. 6, pp. 785–798, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Cull, M. Flahive, and R. Robson, Difference Equations. From Rabbits to Chaos, Springer, New York, NY, USA, 2005. View at MathSciNet
  6. V. N. Phat, Constrained Control Problems of Discrete Processes, World Scientific, Singapore, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. M. Kipnis and D. A. Komissarova, “A note on explicit stability conditions for autonomous higher order difference equations,” Journal of Difference Equations and Applications, vol. 13, no. 5, pp. 457–461, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Mohamad and K. Gopalsamy, “Exponential stability of continuous-time and discrete-time cellular neural networks with delays,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 17–38, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Yao and F. Meng, “Asymptotic behavior of solutions of certain higher order nonlinear difference equation,” Journal of Computational and Applied Mathematics, vol. 205, no. 1, pp. 640–650, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. S. Bay and V. N. Phat, “Stability analysis of nonlinear retarded difference equations in Banach spaces,” Computers & Mathematics with Applications, vol. 45, no. 6-9, pp. 951–960, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. P. LaSalle, The Stability and Control of Discrete Processes, vol. 62 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. Naulin and M. Pinto, “Stability of discrete dichotomies for linear difference systems,” Journal of Difference Equations and Applications, vol. 3, no. 2, pp. 101–123, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Naulin and C. Vanegas, “Instability of discrete-time systems,” Electronic Journal of Differential Equations, vol. 33, pp. 1–11, 1998. View at Google Scholar
  14. H. M. Xiao and Y. Q. Liu, “The stability of linear time-varying discrete systems with time-delay,” Journal of Mathematical Analysis and Applications, vol. 188, no. 1, pp. 66–77, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. S. Yang and Y. Stepanenko, “A stability criterion for discrete nonlinear systems with time delayed feedback,” IEEE Transactions on Automatic Control, vol. 39, no. 3, pp. 585–589, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet